# SDR CALA0100978

- Difficulty date: October 25, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 46,838 hours, 24,547 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 65C26388
- Condition: Cracked
- Location: Left Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ELEVATOR #4 HINGE UPPER ACCESS COVER OUTBOARD ATTACH BRACKET CRACKED. FABRICATED AND INSTALLED NEW BRACKET ON ELEVATOR PER SRM 51-40-01.
